MathSciNet Relay Station
MathSciNet bibliographic data
MR1216819 (94f:15003) 15A04 (15A24 15A57 15A69)
Mathias, Roy A symmetry property of the Fréchet derivative. Proc. Amer. Math. Soc. 120 (1994), no. 4, 1067–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement